ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 2016 , Volume 36 , Issue 10

Select all articles

Export/Reference:

Strong coincidence and overlap coincidence
Shigeki Akiyama
2016, 36(10): 5223-5230 doi: 10.3934/dcds.2016027 +[Abstract](886) +[PDF](319.6KB)
Positive solutions to indefinite Neumann problems when the weight has positive average
Alberto Boscaggin and Maurizio Garrione
2016, 36(10): 5231-5244 doi: 10.3934/dcds.2016028 +[Abstract](868) +[PDF](432.7KB)
Isochronicity for trivial quintic and septic planar polynomial Hamiltonian systems
Francisco Braun, Jaume Llibre and Ana Cristina Mereu
2016, 36(10): 5245-5255 doi: 10.3934/dcds.2016029 +[Abstract](874) +[PDF](343.1KB)
Restrictions on rotation sets for commuting torus homeomorphisms
Deissy M. S. Castelblanco
2016, 36(10): 5257-5266 doi: 10.3934/dcds.2016030 +[Abstract](822) +[PDF](365.0KB)
Liouville type theorems for the steady axially symmetric Navier-Stokes and magnetohydrodynamic equations
Dongho Chae and Shangkun Weng
2016, 36(10): 5267-5285 doi: 10.3934/dcds.2016031 +[Abstract](1000) +[PDF](470.3KB)
Global existence and time-decay estimates of solutions to the compressible Navier-Stokes-Smoluchowski equations
Yingshan Chen, Shijin Ding and Wenjun Wang
2016, 36(10): 5287-5307 doi: 10.3934/dcds.2016032 +[Abstract](1001) +[PDF](476.8KB)
Partial regularity of solutions to the fractional Navier-Stokes equations
Yukang Chen and Changhua Wei
2016, 36(10): 5309-5322 doi: 10.3934/dcds.2016033 +[Abstract](1381) +[PDF](418.6KB)
Bifurcation and one-sign solutions of the $p$-Laplacian involving a nonlinearity with zeros
Guowei Dai
2016, 36(10): 5323-5345 doi: 10.3934/dcds.2016034 +[Abstract](949) +[PDF](520.9KB)
Periodic and eventually periodic points of affine infra-nilmanifold endomorphisms
Jonas Deré
2016, 36(10): 5347-5368 doi: 10.3934/dcds.2016035 +[Abstract](632) +[PDF](433.8KB)
Well-posedness and optimal control of a hemivariational inequality for nonstationary Stokes fluid flow
Changjie Fang and Weimin Han
2016, 36(10): 5369-5386 doi: 10.3934/dcds.2016036 +[Abstract](854) +[PDF](450.6KB)
On uniform in time $H^2$-regularity of the solution for the 2D Cahn-Hilliard equation
Xinlong Feng and Yinnian He
2016, 36(10): 5387-5400 doi: 10.3934/dcds.2016037 +[Abstract](941) +[PDF](408.3KB)
Bifurcation of rotating patches from Kirchhoff vortices
Taoufik Hmidi and Joan Mateu
2016, 36(10): 5401-5422 doi: 10.3934/dcds.2016038 +[Abstract](825) +[PDF](417.1KB)
Continuous Galerkin methods on quasi-geometric meshes for delay differential equations of pantograph type
Qiumei Huang, Xiuxiu Xu and Hermann Brunner
2016, 36(10): 5423-5443 doi: 10.3934/dcds.2016039 +[Abstract](1016) +[PDF](261.0KB)
On one dimensional quantum Zakharov system
Jin-Cheng Jiang, Chi-Kun Lin and Shuanglin Shao
2016, 36(10): 5445-5475 doi: 10.3934/dcds.2016040 +[Abstract](837) +[PDF](566.3KB)
Zero-one law of Hausdorff dimensions of the recurrent sets
Dong Han Kim and Bing Li
2016, 36(10): 5477-5492 doi: 10.3934/dcds.2016041 +[Abstract](853) +[PDF](414.1KB)
Well-posedness and blow-up phenomena for a generalized Camassa-Holm equation
Jinlu Li and Zhaoyang Yin
2016, 36(10): 5493-5508 doi: 10.3934/dcds.2016042 +[Abstract](1026) +[PDF](443.8KB)
Infinite type flat surface models of ergodic systems
Kathryn Lindsey and Rodrigo Treviño
2016, 36(10): 5509-5553 doi: 10.3934/dcds.2016043 +[Abstract](1023) +[PDF](1107.5KB)
Deterministically driven random walks in a random environment on $\mathbb{Z}$
Colin Little
2016, 36(10): 5555-5578 doi: 10.3934/dcds.2016044 +[Abstract](871) +[PDF](475.4KB)
Serrin's regularity results for the incompressible liquid crystals system
Xian-Gao Liu, Jianzhong Min, Kui Wang and Xiaotao Zhang
2016, 36(10): 5579-5594 doi: 10.3934/dcds.2016045 +[Abstract](1011) +[PDF](440.6KB)
On the Hollman McKenna conjecture: Interior concentration near curves
Bhakti Bhusan Manna and Sanjiban Santra
2016, 36(10): 5595-5626 doi: 10.3934/dcds.2016046 +[Abstract](802) +[PDF](498.8KB)
Exact multiplicity of stationary limiting problems of a cell polarization model
Tatsuki Mori, Kousuke Kuto, Tohru Tsujikawa and Shoji Yotsutani
2016, 36(10): 5627-5655 doi: 10.3934/dcds.2016047 +[Abstract](956) +[PDF](405.0KB)
On parameter dependence of exponential stability of equilibrium solutions in differential equations with a single constant delay
Junya Nishiguchi
2016, 36(10): 5657-5679 doi: 10.3934/dcds.2016048 +[Abstract](1459) +[PDF](444.3KB)
Averaging method applied to the three-dimensional primitive equations
Madalina Petcu, Roger Temam and Djoko Wirosoetisno
2016, 36(10): 5681-5707 doi: 10.3934/dcds.2016049 +[Abstract](897) +[PDF](551.2KB)
Matsaev's type theorems for solutions of the stationary Schrödinger equation and its applications
Lei Qiao
2016, 36(10): 5709-5720 doi: 10.3934/dcds.2016050 +[Abstract](808) +[PDF](377.2KB)
Solitary waves for an internal wave model
José Raúl Quintero and Juan Carlos Muñoz Grajales
2016, 36(10): 5721-5741 doi: 10.3934/dcds.2016051 +[Abstract](885) +[PDF](528.6KB)
The lifespan of small solutions to cubic derivative nonlinear Schrödinger equations in one space dimension
Yuji Sagawa and Hideaki Sunagawa
2016, 36(10): 5743-5761 doi: 10.3934/dcds.2016052 +[Abstract](936) +[PDF](433.6KB)
Sharp global well-posedness of the BBM equation in $L^p$ type Sobolev spaces
Ming Wang
2016, 36(10): 5763-5788 doi: 10.3934/dcds.2016053 +[Abstract](1017) +[PDF](520.9KB)
Remarks on nondegeneracy of ground states for quasilinear Schrödinger equations
Chang-Lin Xiang
2016, 36(10): 5789-5800 doi: 10.3934/dcds.2016054 +[Abstract](1038) +[PDF](424.0KB)
On the global well-posedness to the 3-D incompressible anisotropic magnetohydrodynamics equations
Gaocheng Yue and Chengkui Zhong
2016, 36(10): 5801-5815 doi: 10.3934/dcds.2016055 +[Abstract](1071) +[PDF](426.9KB)
On the global well-posedness to the 3-D Navier-Stokes-Maxwell system
Gaocheng Yue and Chengkui Zhong
2016, 36(10): 5817-5835 doi: 10.3934/dcds.2016056 +[Abstract](1373) +[PDF](471.6KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]